# SDR 9902259156

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK AND TAIL CONE EMERGENCY EXIT LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY, OPERATIONAL CHECK NORMAL.
